# SDR RAIA201104030002

- Difficulty date: April 3, 2011
- Submitted: April 7, 2011
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 24,678 hours, 22,443 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Filter
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE AIRCRAFT HAD A BLEED NR 1 OVERTEMP.  MAINTENANCE INSPECTED AND CLEANED FAN AIR VALVE FILTER.  SYSTEM OPS CHECKED GOOD.
